Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 50, NWS Springfield, MO

April 29, 20254 counties in Missouri

NWS Springfield, MO issued this tornado warning at Apr 29, 2025, 9:13 AM CDT for 4 counties in Missouri. It was in force for 32 min. 49 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2025, 9:13 AM CDT (14:13 UTC)
Expired
Apr 29, 2025, 9:45 AM CDT
In force
32 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Christian County, MO, Dade County, MO, Greene County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 10 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 9:13 AM CDTTSTM WND DMG2 S Billings, MOStorm damage and debris. Time based on radar estimate.
Apr 29, 9:13 AM CDTTSTM WND DMG2 S Billings, MOtree down. time based on radar.
Apr 29, 9:16 AM CDTTSTM WND DMG2 S Republic, MOTree covering road HWY P between Clever and Republic.
Apr 29, 9:17 AM CDTTSTM WND DMG4 W Halltown, MOquarter size hail and debris hwy N and Lawrence 2100.
Apr 29, 9:18 AM CDTTSTM WND DMG3 Ne Billings, MOTREE DOWN BLOCKING ROADWAY. Time based on radar.
Apr 29, 9:19 AM CDTTSTM WND DMG2 S Republic, MOtree down across county line road covering west bound lane. Time based on radar.
Apr 29, 9:20 AM CDTTSTM WND DMG3 E Halltown, MODamage to signs at Hoods Truck stop. Time based on radar estimates.
Apr 29, 9:21 AM CDTTSTM WND DMG5 Sse Bois D'Arc, MOPhotos sent via Facebook Messenger of small outbuilding blown down, section of chain link fence blown over.
Apr 29, 9:24 AM CDTTSTM WND DMG1 Wnw Bois D'Arc, MObarn sustained damage.
Apr 29, 9:24 AM CDTTSTM WND DMG2 Se Bois D'Arc, MOTrees across road HW T and EE.
Apr 29, 9:24 AM CDTTSTM WND DMG3 S Battlefield, MOtree down on bridge. time based on radar estimate.
Apr 29, 9:24 AM CDTTSTM WND DMG4 Ese Bois D'Arc, MOdelayed report via social media of significant wind damage to the gas station on the corner of AB and MO EE. Time based on radar.
Apr 29, 9:24 AM CDTTORNADO4 Sse Bois D'Arc, MOA brief EF-1 tornado occurred approximately 3 miles southwest of Elwood around 9:24 AM. It progressed northeast for a little over a minute before dissipating to strong straight-line winds at 9:25 AM approximately 1.5 miles southwest of Elwood. The tornado had
Apr 29, 9:25 AM CDTTSTM WND DMG2 S Bois D'Arc, MOA 30 foot by 50 foot machine shed was destroyed. Another shop was damaged along with some damage to a home.
Apr 29, 9:25 AM CDTTSTM WND DMG2 Se Bois D'Arc, MOFacebook photo of large tree uprooted that has crushed car.
Apr 29, 9:28 AM CDTTSTM WND GST 646 Sse Willard, MO
Apr 29, 9:30 AM CDTTSTM WND DMG1 Nw Fremont Hills, MOTrees down.
Apr 29, 9:30 AM CDTTSTM WND DMG1 Ssw Springfield, MOspotter reported tree over power lines at portland and robberson in springfield.
Apr 29, 9:30 AM CDTTSTM WND DMG2 Ne Springfield, MOroof damage on east divison about 300 to 400 yrds west from the airport, and Kolor 10s studio. Time based on radar.
Apr 29, 9:30 AM CDTTSTM WND DMG2 Nw Springfield, MO3ft diameter trees blown into parking lots. Time based on radar estimate.
Apr 29, 9:30 AM CDTTSTM WND DMG3 Nne Springfield, MOLarge tree branches down and power lines.
Apr 29, 9:30 AM CDTTSTM WND DMG4 Nw Springfield, MOSeveral tree limbs downed in North Springfield.
Apr 29, 9:30 AM CDTTSTM WND DMG4 Se Glidewell, MOBarn destroyed.
Apr 29, 9:30 AM CDTTSTM WND DMG4 Sse Glidewell, MO5ft diameter tree fallen across road (Kansas and I-44).
Apr 29, 9:30 AM CDTTSTM WND DMG4 S Willard, MOstructural damage roof HWY AB and EE.
Apr 29, 9:30 AM CDTTSTM WND DMG5 N Battlefield, MONumerous trees snapped and limbs down in southwest Springfield.
Apr 29, 9:30 AM CDTTSTM WND GST 755 Sse Willard, MO
Apr 29, 9:30 AM CDTTORNADO2 Nnw Nixa, MOA NWS survey found that a brief, weak EF-0 tornado began at 9:30 AM near Eaglecrest St. with maximum wind speeds of 85 mph, a path length of 0.53 miles, and a path width of 25 yards. The tornado damaged an auto repair shop with partial roof removal and wall co
Apr 29, 9:31 AM CDTTSTM WND DMG1 Wnw Springfield, MOfort and harrison tree down across the power lines. Lots of tree damage at Mt vernon and Fort in springfield. time based on radar estimates.
Apr 29, 9:31 AM CDTTSTM WND DMG4 Nne Springfield, MO2700 block of north glenstone, several utility poles and lines down across the road on the east side outer road near the steak and shake. Time based on radar.
Apr 29, 9:32 AM CDTTSTM WND DMG2 Nne Springfield, MOLarge tree down (Rogers and Pacific).
Apr 29, 9:32 AM CDTTSTM WND DMG2 Nw Galloway, MOMultiple tree branches down with hole in roof.
Apr 29, 9:32 AM CDTTSTM WND DMG3 N Springfield, MOLarge tree down.
Apr 29, 9:32 AM CDTTSTM WND DMG3 Sse Glidewell, MOLarge tree down covering road.
Apr 29, 9:32 AM CDTTSTM WND DMG3 Sw Glidewell, MOMultiple trees down. Uprooted. Multiple trees snapped. Power line down, power poles snapped. Structural and roof damage. Time based on radar.
Apr 29, 9:32 AM CDTTSTM WND GST 825 Sse Willard, MO
Apr 29, 9:33 AM CDTTSTM WND DMG2 N Springfield, MOTrees down at Drury University. Time based on radar estimate.
Apr 29, 9:33 AM CDTTSTM WND DMG4 Ssw Glidewell, MOSpotter reported Semi truck laid over on the west bound lane of I-44 at the bridge at the 75.0 mile marker. Time based on radar estimate.
Apr 29, 9:34 AM CDTTSTM WND DMG3 Wsw Springfield, MOCorrects previous tstm wnd dmg report from 3 WSW Springfield. spotter report of a House Tree over the house I previously reported on came down on house and collapsed part of house. A lit of tree damage along scenic Time based on radar estimate.
Apr 29, 9:34 AM CDTTSTM WND DMG3 Wsw Springfield, MOspotter report of a House that has half collapsed at the golf course near scenic and sunshine. Time based on radar estimate.
Apr 29, 9:34 AM CDTTSTM WND GST 905 Sse Willard, MO
Apr 29, 9:35 AM CDTTSTM WND DMG1 Nnw Springfield, MOVideo shows a piece of a building roof comes off in downtown Springfield due to thunderstorm winds.
Apr 29, 9:35 AM CDTTSTM WND DMG2 Nnw Springfield, MObranches up to 4 in down, and a large tree 5ft in diameter, in Springfield. Tree was split in half, and shingles blown off of roofs in the area. Time based on radar.
Apr 29, 9:36 AM CDTTSTM WND DMG4 Nnw Springfield, MO2-3 trees have feel over broadway, half the road is blocked. about 4 ft in diameter. Time based on radar.
Apr 29, 9:40 AM CDTTSTM WND DMG2 N Turners, MOTrees down just north of Turners Station.
Apr 29, 9:40 AM CDTTORNADO3 Ne Ebenezer, MOCorrects previous tornado report from 3 NE Ebenezer. An EF-0 tornado touched down west of Fair Grove around 9:40 AM. It progressed southeast for approximately 5 miles before dissipating southwest of Fair Grove just west of Highway 65. Many trees were uprooted
Apr 29, 9:41 AM CDTTSTM WND DMG2 Nw Galloway, MODelayed Report. A 65 foot tall radio tower collapsed. A 91mph wind gust was measured 20 feet high on the tower using a Gill Windmaster anemometer.
Apr 29, 9:45 AM CDTTSTM WND GST 565 Sse Willard, MOMesonet station GW3261 Springfield.
Apr 29, 9:55 AM CDTTSTM WND DMG1 Ssw Springfield, MOtree over powerlines.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 2:37 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

722 
WFUS53 KSGF 291413
TORSGF
MOC043-057-077-109-291445-
/O.NEW.KSGF.TO.W.0050.250429T1413Z-250429T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
913 AM CDT Tue Apr 29 2025

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Northwestern Christian County in southwestern Missouri...
  Eastern Lawrence County in southwestern Missouri...
  Greene County in southwestern Missouri...
  Southeastern Dade County in southwestern Missouri...

* Until 945 AM CDT.

* At 913 AM CDT, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Miller to 6 miles
  northeast of Mount Vernon to near Marionville, moving east at 55
  mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Sacville, Glidewell, Ash Grove, Fremont Hills, Ebenezer,
  Marionville, Turners, Bois D'arc, Willard, Republic, Halltown,
  Chesapeake, Brookline, Clever, Cave Springs, Billings, Springfield,
  Galloway, Battlefield, and Nixa.

This includes Interstate 44 between mile markers 50 and 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3728 9383 3743 9349 3742 9345 3742 9325
      3729 9318 3710 9313 3699 9352 3700 9361
      3698 9361 3697 9369
TIME...MOT...LOC 1413Z 252DEG 47KT 3725 9377 3718 9374 3706 9369 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wise
1 follow-up statement
742 
WWUS53 KSGF 291427
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
927 AM CDT Tue Apr 29 2025

MOC057-109-291436-
/O.CAN.KSGF.TO.W.0050.000000T0000Z-250429T1445Z/
Lawrence MO-Dade MO-
927 AM CDT Tue Apr 29 2025

...THE TORNADO WARNING FOR EASTERN LAWRENCE AND SOUTHEASTERN DADE
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southwestern Missouri. A Severe Thunderstorm Watch also remains in
effect until 300 PM CDT for southwestern Missouri.

&&

LAT...LON 3707 9358 3728 9361 3728 9363 3730 9363
      3731 9362 3737 9362 3743 9349 3742 9345
      3742 9325 3729 9318 3710 9313 3703 9347
TIME...MOT...LOC 1426Z 252DEG 51KT 3730 9358 3724 9349 3711 9350 

$$

MOC043-077-291445-
/O.CON.KSGF.TO.W.0050.000000T0000Z-250429T1445Z/
Christian MO-Greene MO-
927 AM CDT Tue Apr 29 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
NORTHWESTERN CHRISTIAN AND GREENE COUNTIES...

At 926 AM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Ash Grove to near Willard to
Republic, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sacville, Glidewell, Ash Grove, Ebenezer, Turners, Bois D'arc,
Willard, Republic, Brookline, Cave Springs, Billings, Springfield,
Galloway, Battlefield, Clever, and Nixa.

This includes Interstate 44 between mile markers 60 and 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3707 9358 3728 9361 3728 9363 3730 9363
      3731 9362 3737 9362 3743 9349 3742 9345
      3742 9325 3729 9318 3710 9313 3703 9347
TIME...MOT...LOC 1426Z 252DEG 51KT 3730 9358 3724 9349 3711 9350 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Wise

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 29, 8:53 AM CDT, 20 minutes earlier. Its key messages:

  • Slight Risk (2 out of 5) for strong to severe thunderstorms this morning into the early afternoon. Primary hazards are damaging wind gusts and large hail, but brief tornadoes cannot be ruled out.
  • Flood Watch in effect from 7 AM Today through 7 AM Thursday with a Slight (2 of 4) to locally Moderate (3 of 4) Risk for excessive rainfall. Multiple rounds of showers and thunderstorms will result in widespread amounts of 1 to 3 inches, with localized amounts up to 4 to 6 inches.
  • Shower and thunderstorm chances continue during the day Thursday. Therefore, any lingering flood impacts may continue for areas receiving more heavy rainfall.
Area forecast discussion, Apr 29, 8:53 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
853 AM CDT Tue Apr 29 2025

.KEY MESSAGES...

- Slight Risk (2 out of 5) for strong to severe thunderstorms
  this morning into the early afternoon. Primary hazards are
  damaging wind gusts and large hail, but brief tornadoes
  cannot be ruled out.

- Flood Watch in effect from 7 AM Today through 7 AM Thursday
  with a Slight (2 of 4) to locally Moderate (3 of 4) Risk for
  excessive rainfall. Multiple rounds of showers and
  thunderstorms will result in widespread amounts of 1 to 3
  inches, with localized amounts up to 4 to 6 inches.

- Shower and thunderstorm chances continue during the day
  Thursday. Therefore, any lingering flood impacts may continue
  for areas receiving more heavy rainfall.

&&

.MESOSCALE UPDATE...
Issued at 900 AM CDT Tue Apr 29 2025

Concerning the current Severe Thunderstorm Watch, an evolving
thunderstorm complex is currently progressing east-
northeastward acorss southwest Missouri. Latest radar imagery
and ground reports have shown wind gusts up to 50 to 60 mph,
with potentially up to 70 mph. Joplin airport reported a 58 mph
wind gust, potentially higher in the one minute obs.
Additionally, radar imagery has shown a band of potentially
large hail north of Webb City and west of Carthage. 1.65 inch
hail was measured with this core. This is expected to continue
east-northeastward along and south of I-44 as the surface cold
front sits across central Missouri, allowing 1000-1500 J/kg
SB/MLCAPE ahead of the line. Lastly, some mesovortex rotation
has been noted in some surges along the line. Our current VAD
shows 15-20 kts of low-level shear oriented to the NE. However,
surface observations closer to to the line are shifting to out
of the east-southeast. This is locally modifying the environment
to create 20-30 kts of NE-oriented shear, meaning any surge of
the line to the NE could produce brief tornadoes. Severeal
tornado warnings have been issued for this, but nothing has been
reported yet. We will continue to monitor this as the line
progresses across southern Missouri. Therefore, as the line
moves through, expect the main hazards to be damaging winds up
to 60-70 mph, hail up to quarters to golf balls, and a couple
brief, weak tornadoes. The SPC MCD buts the most probable
*max* intensity of these hazards to be 1.5-2.5 inch hail, 55-70
mph wind gusts, and <95 mph tornadoes.

In terms of heavy rain, with PWATs approaching 1.5-1.6 inches,
instantaneous rates showed some locations receiving 2 inches in
30 minutes. These are very efficient rain makers as well.
Therefore, flash flooding is also possible within areas that see
the strongest part of the storm. The evolving progressive
nature of the line shold limit this threat, though we are
expecting more periods of rain through Thursday, so a Flood
Watch remains in effect.

Expectations for the rest of the Flood Watch period will be
ironed out in the subsequent forecast, however, with this
complex developing a strong cold pool behind it, expect the
stable air and cold front to locally accelerate south, which
should shift the axis of heaviest rain further south from
previous forecasts.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 238 AM CDT Tue Apr 29 2025

As a cold front to our northwest continues its trek east,
current radar imagery shows strong thunderstorms moving towards
west-central and central Missouri focused along the front.
Satellite imagery shows a low-level moisture plume riding along
the southern periphery of a low-level jet spread from southwest
Missouri all the way to Quebec, with the moisture plume feeding
directly into the convergent flow along the front.

Though our west-central and central Missouri counties will be
clipped by some strong thunderstorms associated with the
existing line near Kansas City early this morning, the highest
risk for severe thunderstorms will be further south. The
storms moving into central Missouri are quickly running out of
instability to feed off of, and though instability has also
decreased slowly through the overnight hours further south,
there is still 1500-200 J/kg of MUCAPE available for the
anticipated development in central Kansas and northeast Oklahoma
to work with.

Evolution through the day today will look like this: morning
convection in central Missouri will decrease in intensity and
coverage as it moves further east. The decaying remains of these
storms will organize with a stronger cluster of developing
storms in south-central Kansas and northeast Oklahoma early
this morning (6-9 AM). The storms in Kansas and Oklahoma will
move more due east as they develop along the still-
southeastward- progressing cold front. This segment of storms
will be where our highest severe weather threat for the day
comes from, both in space and time. The severe risk for storms
will exit our south- central Missouri counties in the early
afternoon (12-2 PM).

Hazards associated with these strong to severe storms would
include hail to the size of quarters (more likely in elevated
storms that can sustain behind the front) and damaging wind
gusts 60-70 mph associated with embedded supercell-like
structures within the line, in addition to heavy rainfall and
associated localized flash flooding (see more below).

Front-parallel winds aloft will help support the formation of a
forward-propagating MCS, which will really work over the
morning environment and propel the cold front through our area.
The midday passage of the cold front will help to contain the
buildup of instability behind the front, with 00Z HREF mean
MUCAPE this afternoon remaining largely below 1000 J/kg besides
a small corridor near the central MO/AR border. However, more
recent runs of CAMs are showing considerably less, remaining
below 500 J/kg. This will work against the formation of
potential post-frontal elevated supercells, keeping development
behind the cold front through the day more akin to trailing
stratiform rain, with potential breaks/gaps in coverage between
"rounds" of development. However, if areas of instability can
recover sufficiently behind the MCS, some stronger storms could
be possible. As the day progresses and overnight into Wednesday,
severe weather becomes less and less likely.

Flood Watch goes into effect at 7 AM this morning through 7 AM
Thursday. Aforementioned parallel winds aloft will increase
training thunderstorm potential, where rainfall rates could
reach 1-2"/hr despite a fast storm motion and relatively low
residence time of the deepest convection. 1 hour flash flood
guidance is around 2.5" along the I-49 corridor, decreasing to
1-1.5" into the higher terrain of the eastern Ozarks.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 238 AM CDT Tue Apr 29 2025

Models continue to come closer into agreement on rainfall
totals, though location of the heaviest precipitation axis is
still not well agreed upon. Storm total rainfall amounts have
decreased slightly for Tuesday - Thursday due to the decrease in
model spread. We now anticipate widespread rainfall totals in
the 1-3" range, with localized amounts in the 4-6" range. As
mentioned above, much of the rainfall will come in short bursts,
which will increase the associated flash flooding potential,
especially in flashy basins.

Rainfall will continue through Thursday in several rounds, with
breaks in precipitation likely between some rounds. Despite some
short respites from rain, recovery time will be minimal with the
repeated development and movement of storms into the area from
our southwest on Wednesday into Thursday. With the heaviest
precip axis shifting south, confidence in widespread flash
flooding is decreasing relative to previous forecasts, but
confidence in localized areas of flash flooding and river
flooding remains high, especially in the flood-prone areas of
far southwest Missouri.

&&

.AVIATION /12Z TAFS THROUGH 12Z WEDNESDAY/...
Issued at 641 AM CDT Tue Apr 29 2025

Strong thunderstorms are congealing into a line along the
southern extent of a cold front in southeast Kansas to start
the TAF period off, which will kick off a wet period with
intermittently degraded flight conditions. Rain will continue
behind the leading edge of thunderstorms, perhaps with brief
breaks between showers but with rain generally prevailing
through the day. Winds will shift dramatically behind the front,
shifting from south-southwesterly to northerly for the
afternoon before becoming southerly again this evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through Thursday morning for KSZ073-097-101.
MO...Flood Watch through Thursday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

&&

UPDATE...Price
SHORT TERM...Camden
LONG TERM...Camden
AVIATION...Camden
Hazardous weather outlook, Apr 29, 5:05 AM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
505 AM CDT Tue Apr 29 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
505 AM CDT Tue Apr 29 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Marginal tornado risk.
  Slight hail risk.
  Slight thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk

DISCUSSION...

Strong to severe thunderstorms are expected to move into the area
this morning, with severe thunderstorm hazards primarily being
hail up quarters and damaging wind gusts up to 60 to 70 mph. There
is a low potential for additional thunderstorm development behind
the cold front this afternoon, and if afternoon thunderstorms are
able to form, supercells with all hazards (primarily large hail)
could be expected.

Heavy rainfall with the day's thunderstorms will elevate river
and flash flood risks in southwest Missouri.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several rounds of showers and thunderstorms will bring additional
rainfall to the region through Thursday. Breaks between rounds
will be short, which will limit recovery and sustain concerns for
river and flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this morning into this afternoon
for southwest Missouri and portions of far southeast Kansas.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Camden

In the hours before

Local storm report, Apr 29, 8:58 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
858 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 AM     Hail             1 NW Carterville        37.17N 94.46W
04/29/2025  M1.75 Inch       Jasper             MO   Public

            Report from mPING Golf Ball 1.75 in.

&&

TEO
Local storm report, Apr 29, 8:59 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
859 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     Hail             2 E Oronogo             37.19N 94.44W
04/29/2025  E1.00 Inch       Jasper             MO   Public

            Report from mPING Quarter 1.00 in.

&&

TEO
Local storm report, Apr 29, 9:01 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
901 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     Tstm Wnd Dmg     4 SW Neosho             36.83N 94.42W
04/29/2025                   Newton             MO   Emergency Mngr

            Possible tornado damage at the 23 mm I 49
            southbound south of Neosho in Newton County.
            Part of a barn is blocking the interstate
            with multiple trees down in a defined path
            to the west.

&&

TEO
Local storm report, Apr 29, 9:03 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
903 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     Tstm Wnd Dmg     2 SSW Freistatt         36.99N 93.92W
04/29/2025                   Lawrence           MO   911 Call Center

            tree on house off highway h monett area.

&&

TEO
Local storm report, Apr 29, 9:08 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
908 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     Tstm Wnd Dmg     3 SSW Freistatt         36.98N 93.91W
04/29/2025                   Lawrence           MO   911 Call Center

            Report of possible tornado that passed
            through 8066 Lawrence 2205 Monett. trees and
            power lines down per resident.

&&

TEO
Local storm report, Apr 29, 9:12 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Springfield MO
912 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Tstm Wnd Dmg     2 S Monett              36.89N 93.92W
04/29/2025                   Barry              MO   Emergency Mngr

            tree and power lines down.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:58 AM CDTSpecial Weather StatementSGFMorgan47 min
Apr 29, 7:31 AM CDTSpecial Weather StatementSGFBarton44 min
Apr 29, 7:54 AM CDTSevere Thunderstorm WarningSGFJasper, Newton66 min
Apr 29, 8:05 AM CDTAreal Flood AdvisorySGFBarton, Jasper6 hr
Apr 29, 8:09 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton51 min
Apr 29, 8:29 AM CDTTornado WarningSGFNewton31 min
Apr 29, 8:34 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone56 min
Apr 29, 8:39 AM CDTSevere Thunderstorm WarningSGFDade, Lawrence66 min
Apr 29, 8:49 AM CDTTornado WarningSGFLawrence, Newton26 min
Apr 29, 8:52 AM CDTTornado WarningSGFDade, Lawrence23 min
Apr 29, 9:09 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFChristian, Greene, Polk, Stone, Taney66 min
Apr 29, 9:29 AM CDTTornado WarningSGFChristian, Greene, Webster46 min
Apr 29, 9:40 AM CDTSevere Thunderstorm Warning Destructive damage threatSGFChristian, Dallas, Douglas, Greene, Laclede, Polk and 2 more65 min
Apr 29, 10:11 AM CDTTornado WarningSGFWebster, Wright34 min
Apr 29, 10:16 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFCamden, Dallas, Dent, Laclede, Phelps, Pulaski and 2 more59 min
Apr 29, 10:59 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas61 min

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.